# SDR P2EA01189

- Difficulty date: September 8, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FORWARD COMPARTMENT, BS 480, BETWEEN STRINGER 23 AND 24 LEFT, FRAME WITH CORROSION.  REPAIRED FRAME SECTION AT FORWARD CARGO COMPARTMENT, BS 480 BETWEEN STRINGER 23 AND 25 LEFT DUE TO CORROSION IAW SRM 51-40-3, FIG 1.  (M)
